# SDR DHLA2008745594

- Difficulty date: September 14, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT FROM BS 640 TO BS 660 S-26L HAS CORROSION.  REPLACED FUSELAGE STRINGER SECTION FROM BS 480 TO BS 680 S-26L IAW B727 SRM 51-10-1.  REPAIRED FUSELAGE STRINGER FROM BS 680 TO BS 718 S-26L IAW B727 SRM 53-10-3 FIG 1 DETAIL 1.
